0
Q:

Does Singulair cause side effects of behavioral changes?

Add your answer...

1 Answer

0
Does Singulair cause side effects of behavioral changes?Answer: In April 2009, the Food and Drug Administration (FDA) finished its review of the clinical information regarding the possibility that Singulair (montelukast) is related to psychiatric side effects. Reported symptoms include agitation, aggression, anxiousness, dream abnormalities and hallucinations, depression, insomnia, irritability, restlessness, suicidal thinking and behavior (including suicide), and tremor. This investigation was a result of reports of people attempting suicide while taking Singulair. While there were no reports of suicidality or behavioral changes involving 11,000 patients taking Singulair during the manufacturers' safety studies, there have been reports of these symptoms in people taking the medication since it has been marketed. The FDA announced its initial concerns in March 2008, and updated these concerns on June 12, 2009. As a result of these findings, the FDA has required the makers of ... more
allergies.about.com
Thanks for your feedback!

Related Videos

Not the answer you're looking for? Try asking your own question.

...